# SDR DALA2025031902076

- Difficulty date: March 16, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N307DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55096
- Aircraft time: 11,859 hours, 5,571 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 EA LONGERON ASSEMBLY P/N: C02383111-001 BROKEN. REMOVED AND REPLACED LONGERON P/N: C02383111-001 IAW AMDS W/C 5352-01038-05A. (LP# 0860849)
